Anabolic Steroids and Bodybuilding Online Board


m1t question

avatar
threesixmafia

Posts : 3
Karma : 7
Join date : 2017-10-06

m1t question Empty m1t question

Post by threesixmafia on Tue Nov 28, 2017 3:40 pm

i just started on m1t and two days in a row it made me feel like i was gonna faint and i got real flush.. does anyone know what the cause of this is and is there something else i can try that doesnt have those kind of side effects
GeneticFreak
GeneticFreak

Posts : 24
Karma : 26
Join date : 2016-09-04

m1t question Empty Re: m1t question

Post by GeneticFreak on Tue Nov 28, 2017 4:16 pm

I would suggest Dianabol(D-bol). It makes most people feel like a million bucks...
pincrusher
pincrusher

Posts : 123
Karma : 129
Join date : 2016-04-04

m1t question Empty Re: m1t question

Post by pincrusher on Tue Nov 28, 2017 4:48 pm

what are you trying to accomplish with the m1t? maybe we can suggest something else that will give the results you are looking for without the harsh sides
avatar
gettingbigger

Posts : 1
Karma : 1
Join date : 2017-11-28

m1t question Empty Re: m1t question

Post by gettingbigger on Tue Nov 28, 2017 5:21 pm

M1T is very well known for causing lethargy. That can usually be fixed by taking 4AD with it. Or, as already suggested, take Dbol instead
bluestrm
bluestrm

Posts : 28
Karma : 28
Join date : 2016-04-01

m1t question Empty Re: m1t question

Post by bluestrm on Tue Nov 28, 2017 6:17 pm

I felt real flush on it everytime I took it. But not like I was going to faint. Like gettingbigger said, the 4AD will usually combat the lethargic feelings.

Sponsored content

m1t question Empty Re: m1t question

Post by Sponsored content


    Current date/time is Thu Apr 25, 2019 11:10 pm